# SDR SWAA2024121657129

- Difficulty date: November 5, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL STABILIZER SKIN AT RIB STA. 193.90; 17.5' FROM FWD EDGE; .25' IN LENGTH (MARKED)<[01] REMOVED THE DAMAGED PART ON RH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 17.5' FROM FWD EDGE; CUT OUT DIMENSIONS 1.8' X 1.0' IAW 24-155-03113-WIP2.;[02] VERIFIED ALL RII STEPS COMPLETED.;[03] VERIFIED TASK CARD COMPLETED.
